# SDR IXXA20200519015

- Difficulty date: April 24, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N714AX
- Make and model: Boeing 767223
- Aircraft serial: 22314
- Aircraft time: 85,834 hours, 26,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 452T3260
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR CHECK-C24. IN COMPLIANCE OF TASK CARD ATI-53-572-00-01 "GVI - INTERNAL - BULK CARGO COMPARTMENT BULK FLOOR SUPPORT" F.S. 1417 HAS CORROSION ALONG LENGTH OF THE SUPPORT TOP SIDE. REMOVED AND INSTALLED "Z" BEAM IAW BOEING DWG 452T3260 REV E AND B767 SRM 51-40-05.
